# SDR UIEA201812312952

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,212 hours, 19,437 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Malfunctioned
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS AFT CARGO DET 2( FIRE AND OVERHEAT TEST CARRIED OUT IAW AMM 26-10-00 AND STATUS MESSAGE CLEARED, OPERATION AS EXPECTED. MCC NOTIFIED. )
